# SDR CA140124017

- Difficulty date: January 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: DSC3461
- Condition: Fluid Loss
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, NR 2 HYD SYSTEM QUANTITY LOSS.  LG ALTERNATE EXTENSION PERFORMED OK, ACFT LANDED SAFELY.
